# SDR DALA2024022602674

- Difficulty date: September 29, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2993187) ACCOMPLISH VA 100472MA REV IR IN CONJUNCTION WITH AA 3351-01054.
